# SDR EE4Y2024041119894

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 02778
- Aircraft time: 52,138 hours, 17,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION ACCORDING TO ALLEGIANT WORK CARD: 532180-01-2-001, THE FASTENER HEADS OF THE EXISTING EXTERNAL DOUBLERS WERE FOUND WITH CORROSION AND AFTER REMOVAL WERE FOUND ELONGATED HOLES. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND THE CORRODED AREA WAS REPAIRED FOLLOWING AIRBUS REPAIR INSTRUCTIONS UNDER DOSSIER 81375337 AS PER COOPESA ENGINEERING ORDER COO-EO-2024-19775 REV. 01 AND ALLEGIANT ERO R5321-0042 REV. 00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P107 NRI 1-46.
